# SDR HNAA2009081200252

- Difficulty date: August 11, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8102
- Aircraft serial: 375
- Aircraft time: 34,694 hours, 36,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013073
- Condition: Inoperative
- Location: Cabin
- Part time: 34,694 hours, 36,025 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION IN SBY A WHITE ESCAPE PATH LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED WHITE LAMP MODULE AND THE OPERATIONAL CHECK WAS GOOD.
